Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Used hair removal cream on vaginal area, itchiness, bumps on clitoris. Using mucorin 2% ointment cream. Treatment?

HI I used Nait Hair remover on my Vaginal area and it s cause a very uncomfortable feeling , I read the direction wrong, I bought the Hair body and legs assuming body meant it was okay to use it in my vaginal area and I am currently paying for my carelessness, I have been using --- spell check Murocin 2% ointment cream which is helping but it s been almost a week with the irritation however I have been using the ointment for this will be day 2 and it seems to be working, my concern is now I see little bumps on my clitoris area when I itch !
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
I would be pleased to answer your question .

You might have got some irritant dermatitis . I would suggest you should apply a mild steroid ointment and mix it with the mupirocin ointment . You can get the steroid ointment by prescription from your GP or Dermatologist .

If it does not improve within 5 days of application please make sure you show a Dermatologist .

Thanks and take care
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor